RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mamedov, Ilgar Gurbat oglu

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:11623
Abstract pages:8657
Full texts:1368
References:805
Mamedov, Ilgar Gurbat oglu

Professor
Doctor of physico-mathematical sciences (2016)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.01.1971
E-mail: , ,
Website: http://science.gov.az/forms/doktora-nauk-instituta-sistem-upravleniya/2893; http://www.isi.az/ru/content/77/; http://www.famous-scientists.ru/15497; https://www.mendeley.com/profiles/ilgar-gurbat-oglu-mamedov
   
Main publications:
  • 1. I. G. Mamedov, Fractional optimal control problem for ordinary differential equation in weighted Lebesgue spaces , Optimization Letters, (2019), doi:10.1007/s11590-019-01518-6. (Co-authors: R. A. Bandaliyev, M. J. Mardanov, T. K. Melikov).
  • 2. I. G. Mamedov, Well-Posed Solvability of the Neumann Problem for a Generalized Mangeron Equation with Nonsmooth Coefficients , Differential Equations, 2019, Vol. 55, No. 10, pp. 13621372, ISSN 0012-2661. (Co-authors: M. Dzh. Mardanov, T. K. Melikov, and R. A. Bandaliev).
  • 3. I. G. Mamedov, O korrektnoi razreshimosti zadachi Neimana dlya obobschennogo uravneniya Manzherona s negladkimi koeffitsientami, Differentsialnye uravneniya, 2019, tom 55, # 10, s. 14051415,ISSN 0374-0641 (Print) (Soavtory: M. Dzh. Mardanov,T. K. Melikov, R. A. Bandaliev).
  • 4. Ilgar G. Mamedov, Optimal Control Problem for Bianchi Equation in Variable Exponent Sobolev Spaces , Springer: Journal of Optimization Theory and Applications, 2019, Volume 180, Issue 1, pp 303-320, https://doi.org/10.1007/s10957-018-1290-9, Print ISSN 0022-3239, Online ISSN 1573-2878 (Co-authors: Rovshan A. Bandaliyev, Vagif S. Guliyev, Yasin I. Rustamov).
  • 5. I. G. Mamedov, Zadacha optimalnogo upravleniya dlya odnogo integro-differentsialnogo uravneniya 3D Bianki s negladkimi koeffitsientami pri usloviyakh na arifmeticheskoi seredine oblasti, SUMGAITSKII GOSUDARSTVENNYI UNIVERSITET: NAUChNYE IZVESTIYa, Seriya: Estestvennye i tekhnicheskie nauki, 2019, Tom 19, No 3, c. 4-13, ISSN 2706-719X (Online), ISSN 1680-1245 (Print) (Soavtor: A. Dzh. Abdullaeva).
  • 6. I. G. Mamedov, O korrektnoi razreshimosti kraevoi zadachi v neklassicheskoi traktovke zadannoi na seredine oblasti dlya odnogo integro-differentsialnogo uravneniya 3D Bianki, Journal of Contemporary Applied Mathematics , 2018, V. 8, No 1, July, c.69-80, ISSN 2222-5498 (Soavtor: A.Dzh.Abdullaeva).
  • 7. Ilgar G.Mamedov, "One 3D in the Geometrical Middle Problem in the Non-Classical Treatment for one 3D Bianchi integro-differential Equation with Non-Smooth Coefficients " , CASPİAN JOURNAL OF APPLİED MATHEMATİCS, ECOLOGY AND ECONOMİCS , Volume 6, #1, 2018, 73-81. (Co-author: Aynura J. Abdullayeva).
  • 8. I. G. Mamedov, O korrektnoi razreshimosti kraevoi zadachi v neklassicheskoi traktovke, zadannoi na geometricheskoi seredine oblasti dlya odnogo integro-differentsialnogo uravneniya 3D Bianki , SUMGAITSKII GOSUDARSTVENNYI UNIVERSITET: NAUChNYE IZVESTIYa, Seriya: Estestvennye i tekhnicheskie nauki, 2018, Tom 18, No 3, c. 4-13, ISSN 1680-1245 (Soavtor: A. Dzh. Abdullaeva).
  • 9.I.G.Mamedov, Chetyrekhmernaya nachalno-kraevaya zadacha v neklassicheskoi traktovke dlya odnogo volterro-giperbolicheskogo integro-differentsialnogo uravneniya, V knige: Nelokalnye kraevye zadachi i rodstvennye problemy matematicheskoi biologii, informatiki i fiziki Materialy V Mezhdunarodnoi nauchnoi konferentsii, posvyaschennoi 80-letiyu Adama Maremovicha Nakhusheva. 2018. S. 136. (Soavtor: R.E. Dzhafarova).
  • 10. I.G.Mamedov, 3D Optimal control problem for a Manjeron generalized equation with non-classical Goursat conditions, PROCEEDINGS OF THE 6TH INTERNATIONAL CONFERENCE ON CONTROL AND OPTIMIZATION WITH INDUSTRIAL APPLICATIONS, VOL I ,Page 249-251,Published 2018.
  • 11. I.G.Mamedov, O korrektnoi razreshimosti zadachi Neimana dlya obobschennogo uravneniya Manzherona s negladkimi koeffitsientami, V sbornike: Aktualnye problemy prikladnoi matematiki Materialy IV Mezhdunarodnoi nauchnoi konferentsii. Materialy IV Mezhdunarodnoi nauchnoi konferentsii. 2018, S. 176. Izdatelstvo: Institut prikladnoi matematiki i avtomatizatsii filial FGBNU Federalnyi nauchnyi tsentr Kabardino-Balkarskii nauchnyi tsentr Rossiiskoi Akademii Nauk.
  • 12. I.G.Mamedov, The optimal control problem in the processes described by the Goursat problem for a hyperbolic equation in variable exponent Sobolev spaces with dominating mixed derivatives , Elsevier: Journal of Computational and Applied Mathematics, 2016, volume 305, pp 11-17. (Co-authors: R.A. Bandaliyev, V.S. Guliyev, A.B. Sadigov).
  • 13. I. G. Mamedov, O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya , Vladikavkazskii matematicheskii zhurnal, 2015, Tom 17, Vypusk 4, C.59-66.
  • 14. I. G. Mamedov, O korrektnoi razreshimosti zadachi Dirikhle dlya obobschennogo uravneniya Manzherona s negladkimi koeffitsientami , Differentsialnye uravneniya, 2015,tom 51, #6 , s. 733-742.
  • 15. I. G. Mamedov, On the well-posed solvability of the Dirichlet problem for a generalized Mangeron equation with nonsmooth coefficients , Differential Equations, 2015, Vol. 51, No.6, pp.745-754.
  • 16. I. G. Mamedov, Neklassicheskii analog zadachi Gursa dlya odnogo trekhmernogo uravneniya so starshei proizvodnoi, Matem. zametki,96:2 (2014),251-260.
  • 17. I. G. Mamedov, Chetyrekhmernaya funktsiya Rimana v neklassicheskoi traktovke dlya volterro-giperbolicheskikh integro-differentsialnykh operatorov s negladkimi koeffitsientami, V sbornike: Trudy Matematicheskogo tsentra imeni N. I. Lobachevskogo materialy Mezhdunarodnoi nauchnoi konferentsii. Kazanskii (Privolzhskii) federalnyi universitet; Kazanskoe matematicheskoe obschestvo. 2014. S. 228-231.
  • 18.I. G. Mamedov, Postroenie trekhmernogo fundamentalnogo resheniya dlya odnoi zadachi Gursa v neklassicheskoi traktovke, V sbornike: Trudy Matematicheskogo tsentra imeni N. I. Lobachevskogo materialy Mezhdunarodnoi nauchnoi konferentsii. Kazanskii (Privolzhskii) federalnyi universitet; Kazanskoe matematicheskoe obschestvo. 2014. S. 231-234.
  • 19. I. G. Mamedov, Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative, Math. Notes, 96:2 (2014), 239247 .
  • 20. I. G. Mamedov, O neklassicheskoi traktovke zadachi Dirikhle dlya odnogo psevdoparabolicheskogo uravneniya chetvertogo poryadka, Differentsialnye uravneniya,2014,Tom 50, Nomer 3,S.417-420.
  • 21. I. G. Mamedov, On a nonclassical interpretation of the Dirichlet problem for a fourth-order pseudoparabolic equation, Differential Equations, 2014, Vol. 50, No.3, pp. 415418.
  • 22. I. G. Mamedov, Nelokalnaya kombinirovannaya zadacha tipa Bitszadze-Samarskogo i Samarskogo Ionkina dlya sistemy psevdoparabolicheskikh uravnenii, Vladikavk. matem. zhurn., 16:1 (2014),30-41.
  • 23.I. G. Mamedov, O korrektnoi razreshimosti zadachi Dirikhle dlya obobschennogo uravneniya Manzherona s negladkimi koeffitsientami, V knige: Nelokalnye kraevye zadachi i rodstvennye problemy matematicheskoi biologii, informatiki i fiziki Materialy IV Mezhdunarodnoi konferentsii. 2013. S. 170-173.
  • 24. I. G. Mamedov, Trekhmernaya integro-mnogotochechnaya kraevaya zadacha dlya nagruzhennykh volterro-giperbolicheskikh integro-differentsialnykh uravnenii tipa Bianki, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012),8-20.
  • 25. I. G. Mamedov, Ob odnoi zadache Gursa v prostranstve Soboleva, Izv. vuzov. Matem., 2011, # 2, 54-64.
  • 26. I. G. Mamedov, One Goursat problem in a Sobolev space, Russian Math. (Iz. VUZ), 55:2 (2011), 4655.
  • 27. I. G. Mamedov, Formula integrirovaniya po chastyam neklassicheskogo tipa pri issledovanii zadachi Gursa dlya odnogo psevdoparabolicheskogo uravneniya, Vladikavk. matem. zhurn., 13:4 (2011),40-51.
  • 28. I. G. Mamedov,Fundamentalnoe reshenie nachalno-kraevoi zadachi dlya psevdoparabolicheskogo uravneniya chetvertogo poryadka s negladkimi koeffitsientami, Vladikavk. matem. zhurn., 12:1 (2010),17-32.
  • 29. I. G. Mamedov, Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(20) (2010),209-213.
  • 30. I. G. Mamedov, Fundamentalnoe reshenie zadachi Koshi, svyazannoi s psevdoparabolicheskim uravneniem chetvertogo poryadka, Zh. vychisl. matem. i matem. fiz., 49:1 (2009),99-110.
  • 31. I. G. Mamedov, A fundamental solution to the Cauchy problem for a fourth-order pseudoparabolic equation, Comput. Math. Math. Phys., 49:1 (2009), 93104.
  • 32. I.G. Mamedov , On correct solvability of a problem with loaded boundary conditions for a fourth order pseudoparabolic equation, Memoirs on Differential Equations and Mathematical Physics ,Volume 43, 2008, 107118.
  • 33. I. G. Mamedov , Usloviya optimalnosti nekotorykh protsessov, opisyvaemykh psevdoparabolicheskim uravneniem pri nelokalnykh kraevykh usloviyakh, Matematichne ta kompyuterne modelyuvannya, Seriya: Fiziko-matematichni nauki. Vipusk 1, 2008, 133-141.
  • 34. I.G. Mamedov , Neumann problem in the non-classical treatment for a pseudoparabolic equation, pp.149-151. IV International Conference Problems of Cybernetics and Informatics (PCI2012), September 12-14, 2012
  • 35. I.G. Mamedov , Nonlocal problem with Bitsadze-Samarsky and Samarsky- Ionkin type conditions for a system of pseudoparabolic equations , pp. 152-154. IV International Conference Problems of Cybernetics and Informatics (PCI2012), September 12-14, 2012.
  • 36. I. G. Mamedov , Trekhmernaya nelokalnaya kraevaya zadacha s integralnymi usloviyami dlya nagruzhennykh giperbolicheskikh integro-differentsialnykh uravnenii, Matem. modelirovanie i kraev. zadachi, 3 (2011), 119-122.
  • 37. I. G. Mamedov , Obobschenie kombinirovannoi zadachi tipa Koshi-Gursa-Darbu dlya odnogo psevdoparabolicheskogo uravneniya chetvertogo poryadka,Matem. modelirovanie i kraev. zadachi, 3 (2011), 116119.
  • 38. I.G. Mamedov , On a Problem with Conditions on All Boundary for a Pseudoparabolic Equation. American Journal of Operational Research 2013, 3(2): 51-56.
  • 39. I.G. Mamedov, Final-boundary value problem in the non-classical treatment for a sixth order pseudoparabolic Equation. Applied and Computational Mathematics 2013; 2(3): 96-99.Published online July 20, 2013 ,DOI: 10.11648/j.acm.20130203.15.
  • 40. I.G. Mamedov, Goursat Problem in the Non-Classical Treatment for a Sixth Order Pseudoparabolic Equation. Universal Journal of Computational Mathematics 1(1): 15-18, 2013 ,DOI: 10.13189/ujcmj.2013.010103
  • 41. I.G. Mamedov, Cauchy Problem in the Non-Classical Treatment for One Pseudoparabolic Equation. Universal Journal of Computational Mathematics 2(1): 1-5, 2014 ,DOI: 10.13189/ujcmj.2014.020101
  • 42. I.G.Mamedov , Contact-Boundary Value Problem in the Non-Classical Treatment for One Pseudo-Parabolic Equation. Applied Mathematics and Physics. 2014, 2(2), 49-52.
  • 43. I.G.Mamedov , 3D Goursat problem for the general case in the non-classical treatment for a higher-order hyperbolic equation with dominating mixed derivative and their application to the means of 3D technology in biology. Caspian Journal of Applied Mathematics, Ecology and Economics, 2014,Volume 2, Issue 2, pp 93-101, ISSN 1560-4055.
  • 44. I.G.Mamedov , One 3D contact-boundary value problem in the non-classical treatment and their application to the means of 3D technology in mathematical biology. Journal of Contemporary Applied Mathematics,2014,volume4,Issue 2, pp 42-49, ISSN 2222-5498.
  • 45. I.G.Mamedov , 3D Goursat problem in the non-classical treatment for Manjeron generalized equation with non-smooth coefficients. Applied and Computational Mathematics , 2015, 4(1): 1-5. Published online June 30, 2014 .doi: 10.11648/j.acm.s.20150401.11 , ISSN: 2328-5605 (Print); ISSN: 2328-5613 (Online)

http://www.mathnet.ru/eng/person27537
http://scholar.google.com/citations?user=RPILyO8AAAAJ&hl=en
http://zbmath.org/authors/?q=ai:mamedov.ilgar-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/727870
http://elibrary.ru/author_items.asp?spin=2040-8814
ISTINA http://istina.msu.ru/workers/17995743
http://orcid.org/0000-0001-6354-1371
https://publons.com/researcher/1403678
http://www.researcherid.com/rid/E-9473-2015
http://www.scopus.com/authid/detail.url?authorId=36911931200
https://www.researchgate.net/profile/Ilgar_Mamedov3
inSPIRE personal page (High Energy Physics (HEP) information system)
Full list of publications: Download file (686 kB)

Publications in Math-Net.Ru
2015
1. I. G. Mamedov, “On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation”, Vladikavkaz. Mat. Zh., 17:4 (2015),  59–66  mathnet
2014
2. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Mat. Zametki, 96:2 (2014),  251–260  mathnet  mathscinet  zmath  elib; Math. Notes, 96:2 (2014), 239–247  isi  scopus
3. I. G. Mamedov, “Nonlocal combined problem of Bitsadze–Samarski and Samarski–Ionkin type for a system of pseudoparabolic equations”, Vladikavkaz. Mat. Zh., 16:1 (2014),  30–41  mathnet
2012
4. I. G. Mamedov, “Three-dimensional integro-multipoint boundary value problem for loaded volterra-hyperbolic integro-differential equations of Bianchi type”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012),  8–20  mathnet
2011
5. I. G. Mamedov, “One Goursat problem in a Sobolev space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 2,  54–64  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:2 (2011), 46–55  scopus
6. I. G. Mamedov, “A non-classical formula for integration by parts related to Goursat problem for a pseudoparabolic equation”, Vladikavkaz. Mat. Zh., 13:4 (2011),  40–51  mathnet
2010
7. I. G. Mamedov, “ ”, Matem. Mod. Kraev. Zadachi, 3 (2010),  167–170  mathnet
8. I. G. Mamedov, “   . .    ”, Matem. Mod. Kraev. Zadachi, 3 (2010),  164–167  mathnet
9. I. G. Mamedov, “Fundamental solution of initial-boundary value problem for fourth-order pseudoparabolic equations with nonsmooth coefficients”, Vladikavkaz. Mat. Zh., 12:1 (2010),  17–32  mathnet
10. I. G. Mamedov, “Non-classic 3D Goursat Problem for One Hyperbolic Equation with Discontinuous Coefficients”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010),  209–213  mathnet
2009
11. I. G. Mamedov, “ ”, Matem. Mod. Kraev. Zadachi, 3 (2009),  158–160  mathnet
12. I. G. Mamedov, “ . . ”, Matem. Mod. Kraev. Zadachi, 3 (2009),  155–157  mathnet
13. I. G. Mamedov, “A fundamental solution to the Cauchy problem for a fourth-order pseudoparabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 49:1 (2009),  99–110  mathnet  mathscinet; Comput. Math. Math. Phys., 49:1 (2009), 93–104  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020